# SDR P5CA0901604

- Difficulty date: August 5, 2009
- Submitted: August 5, 2009
- Operation: Air carrier
- Aircraft: N454PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30812
- Aircraft time: 31,951 hours, 5,115 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 314792
- Part serial: A3286
- Condition: Separated
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK DUE TO GEAR MONITOR AND GEAR TILT EICAS MESSAGE CAUSED BY NUMBER 12 TIRE CAP SEPARATION.  REPAIRS ACCOMPLISHED PER AMM, WDM, SRM.  TIRE REPLACED PER AMM 32-45-01.
